# SDR GLBA96119

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPW - LEFT MAIN A AND B SYSTEMS RED LIGHTS REMAINED ILLUMINATED AFTER RETRACTION.  CREW MADE AN AIR TURNBACK AND LANDED UNEVENTFULLY.  MAINTENANCE SWAPPED MLG UPLOCK ACTUATORS.  TEST FLIGHT SATISFACTORY.  (X)
